# SDR CA050722004

- Difficulty date: July 10, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- System (JASC): 7100 · Powerplant System
- Part: Oil Filter
- Part number: 30387273
- Condition: Out Of Adjust
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF ROLL AT APROX 60 KTS, THE AMBER ICAS (RT ENG OIL PRESS HIGH) POSTED. THE CREW ABORTED THE TAKEOFF. THE RT OIL PRESSURE SWITCH WAS ADJUSTED, OPERATIONAL CHECK  AND LEAK TESTS WERE DONE.  ACFT RTS
